James N. Matthews Papers, 1868-1872, 1966-1968 | University of Illinois Archives

Title: James N. Matthews Papers, 1868-1872, 1966-1968Add to your cart.
Series Number: 41/20/26
Acquired: 7/22/1968
Volume: 0.2 cubic feet
expand icon Arrangement
Available for use at:

Service Location Boxes
Archives Research Center, 1707 S. Orchard1
19 Library, 1408 W. Gregory DriveSecurity File


Page Generated in: 0.197 seconds (using 60 queries).
Using 9.85MB of memory. (Peak of 10.12MB.)

Powered by Archon Version 3.21
Copyright ©2011 The University of Illinois at Urbana-Champaign